MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20041E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 8 t-conn w/ll & 1 vlv port experienced flow issues, and were clogged.The following information was provided by the initial reporter: valve malfunction, unable to inject or have resistance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 9/14/2021.H.6.Investigation: eight 20041e samples were received without packaging for investigation.No connecting products were received to assist the investigation.A visual inspection of the returned samples did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.Functional testing was performed by connecting a retained 50ml bd plastipak syringe from stock to the returned samples; in each instance no flow restrictions or occlusions were identified.The details of this feedback were forwarded to the manufacturing site for investigation.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.Following a small number of similar reports, bd has conducted an in-depth investigation, capa#1998036, to identify any potential contributing factors for occlusion of this nature.
 
Additional Manufacturer Narrative
Correction: supplemental report stated that bd has conducted an in-depth investigation, capa#1998036, to identify any potential contributing factors for occlusion of this nature.This complaint was not part of capa #1998036 h3 other text : see h10.
 
Event or Problem Description

Brand Name
T-CONN W/LL & 1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12512181
Report Number9616066-2021-52108
Device Sequence Number924497
Product Code FPA
UDI-Device Identifier27613203021665
UDI-Public27613203021665
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20041E
Device Catalogue Number20041E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/29/2021
12/22/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/22/2021
01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown